Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Frédéric Jean
Title: Control of nonholonomic systems: from sub-Riemannian geometry to motion planning
Additional book information: Springer Briefs in Mathematics, Springer, New York, 2014, x+104 pp., ISBN 978-3-319-08690-3, US $39.99

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: I. Zelenko
Affiliation: Texas A&M University
Email: zelenko$@$math.tamu.edu
Journal: Bull. Amer. Math. Soc. 53 (2016), 151-158
DOI: https://doi.org/10.1090/bull/1501
Published electronically: June 9, 2015
Review copyright: © Copyright 2015 American Mathematical Society